Alert archive / Georgia / Winter Weather Advisories in 2012
Winter Weather Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this winter weather advisory at Feb 13, 2012, 5:47 AM EST for 14 counties in Georgia. It took effect at Feb 14, 2012, 12:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2012, 5:47 AM EST (10:47 UTC)
- In effect from
- Feb 14, 2012, 12:00 AM EST
- Expired
- Feb 14, 2012, 8:28 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 141 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2401 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156 WWUS42 KFFC 131047 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EST MON FEB 13 2012 ...WINTRY MIX OF PRECIPITATION EXPECTED TONIGHT ACROSS NORTHEAST GEORGIA... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTH GEORGIA OVERNIGHT WHILE SOUTHERLY WINDS BRING MOISTURE NORTHWARD INTO THE STATE. COLD AIR IN PLACE FOR THE PAST COUPLE OF DAYS COULD HELP GIVE A MIX OF PRECIPITATION TO THE AREA...CONSISTING OF MOSTLY SNOW WITH PERIODS OF FREEZING RAIN. PRECIPITATION SHOULD CHANGE TO ALL RAIN BEFORE NOON TUESDAY. GAZ001>009-011-013>016-131900- /O.NEW.KFFC.WW.Y.0003.120214T0500Z-120214T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 547 AM EST MON FEB 13 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT ACCUMULATION OF SNOW AND POSSIBLY FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY. * LOCATIONS...NORTHEAST GEORGIA MOUNTAINS * HAZARD TYPES...LIGHT ACCUMULATION OF SNOW AND POSSIBLE FREEZING RAIN. * ACCUMULATIONS...1 TO 1.50 INCHES OF SNOW ALONG WITH LIGHT ICING. * TIMING...MIDNIGHT TONIGHT TO 10 AM TUESDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS. * WINDS...SOUTHWEST 5 TO 10 MPH. * TEMPERATURES...IN THE LOW 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
221 WWUS42 KFFC 131100 CCA WSWFFC URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EST MON FEB 13 2012 ...WINTRY MIX OF PRECIPITATION EXPECTED TONIGHT ACROSS PORTIONS OF NORTHWEST AND NORTHEAST GEORGIA... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTH GEORGIA OVERNIGHT WHILE SOUTHERLY WINDS BRING MOISTURE NORTHWARD INTO THE STATE. COLD AIR IN PLACE FOR THE PAST COUPLE OF DAYS COULD HELP GIVE A MIX OF PRECIPITATION TO THE AREA...CONSISTING OF MOSTLY SNOW WITH PERIODS OF FREEZING RAIN. PRECIPITATION SHOULD CHANGE TO ALL RAIN BEFORE NOON TUESDAY. GAZ001>009-011-013>016-131900- /O.COR.KFFC.WW.Y.0003.120214T0500Z-120214T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 547 AM EST MON FEB 13 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT ACCUMULATION OF SNOW AND POSSIBLY FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY. * LOCATIONS...EXTREME NORTHWEST GEORGIA AND THE NORTHEAST GEORGIA MOUNTAINS * HAZARD TYPES...LIGHT ACCUMULATION OF SNOW AND POSSIBLE FREEZING RAIN. * ACCUMULATIONS...1 TO 1.50 INCHES OF SNOW ALONG WITH LIGHT ICING FOR THE NORTHEAST MOUNTAINS. LESS THAN AN INCH OF SNOW FOR THE NORTHWEST. * TIMING...MIDNIGHT TONIGHT TO 10 AM TUESDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS. * WINDS...SOUTHWEST 5 TO 10 MPH. * TEMPERATURES...IN THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
991 WWUS42 KFFC 131937 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 PM EST MON FEB 13 2012 ...WINTRY MIX OF PRECIPITATION EXPECTED TONIGHT ACROSS PORTIONS OF NORTHWEST AND NORTHEAST GEORGIA... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTH GEORGIA OVERNIGHT WHILE SOUTHERLY WINDS BRING MOISTURE NORTHWARD INTO THE STATE. AS PRECIPITATION SPREADS IN FROM THE WEST AND FALLS INTO THE RELATIVELY COLD AND DRY AIR NEAR THE GROUND...IT IS EXPECTED TO FALL IN THE FORM OF RAIN AND SLEET OVER MUCH OF NORTH GEORGIA BEFORE CHANGING BACK TO RAIN BEFORE SUNRISE. OVER THE FAR NORTHCENTRAL AND NORTHEAST PARTS OF THE STATE THE AIR WILL BE COLDER AND DRIER NEAR THE GROUND AND SHOULD FALL AS A MIXTURE OF SLEET AND SNOW AROUND MIDNIGHT BEFORE SLOWLY MIXING WITH AND CHANGING TO RAIN BY TUESDAY MID MORNING. GAZ001>004-011-132045- /O.CAN.KFFC.WW.Y.0003.120214T0500Z-120214T1700Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA- 237 PM EST MON FEB 13 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. AS THE PRECIPITATION BEGINS THIS EVENING...IT WILL LIKELY FALL IN THE FORM OF SLEET AND RAIN. AT THIS TIME...TEMPERATURES ARE EXPECTED TO REMAIN IN THE MID TO UPPER 30S THROUGH THE NIGHT. AS TEMPERATURES ALOFT WARM...THE SLEET WILL END WITH ALL RAIN EXPECTED AFTER 3 AM. IMPACTS TO ROADS SHOULD BE MITIGATED BY THE RAIN AND ABOVE NORMAL TEMPERATURES...HOWEVER SOME SLICK SPOTS MAY DEVELOP. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT TO BE ISSUED SHORTLY FOR MORE INFORMATION. $$ GAZ005>009-013>016-140345- /O.EXT.KFFC.WW.Y.0003.120214T0500Z-120214T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 237 PM EST MON FEB 13 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... * LOCATIONS...EXTREME NORTHWEST GEORGIA AND THE NORTHEAST GEORGIA MOUNTAINS * HAZARD TYPES...LIGHT ACCUMULATION OF SNOW AND SLEET. * ACCUMULATIONS...UP TO 1 INCH. * TIMING...MIDNIGHT TONIGHT TO 10 AM TUESDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS. * TEMPERATURES...IN THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
717 WWUS42 KFFC 140859 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 AM EST TUE FEB 14 2012 ...WINTRY MIX OF PRECIPITATION POSSIBLE THIS MORNING ACROSS NORTHEAST GEORGIA... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTH GEORGIA THIS MORNING WHILE SOUTHERLY WINDS CONTINUE TO BRING MOISTURE NORTHWARD INTO THE STATE. PRECIPITATION HAS SPREAD ACROSS THE STATE AND SHOULD CONTINUE INTO THE MORNING. TEMPERATURES OVER NORTHEAST GEORGIA HAVE DROPPED INTO THE LOW TO MID 30S AND NOT MUCH ADDITIONAL COOLING IS EXPECTED. SOME SNOW OR SLEET MIXED WITH RAIN IS STILL POSSIBLE THIS MORNING. GAZ005>009-013>016-141500- /O.CON.KFFC.WW.Y.0003.000000T0000Z-120214T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 359 AM EST TUE FEB 14 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTHEAST GEORGIA. * HAZARD TYPES...SOME SNOW OR SLEET MIXED WITH RAIN. * ACCUMULATIONS...LESS THAN 1 INCH OF SNOW. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...POSSIBLE HAZARDOUS TRAVEL CONDITIONS. * TEMPERATURES...IN THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
951 WWUS42 KFFC 141328 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 828 AM EST TUE FEB 14 2012 ...THREAT OF WINTRY PRECIPITATION HAS DIMINISHED THIS MORNING ACROSS NORTHEAST GEORGIA.... .TEMPERATURES OVER NORTHEAST GEORGIA HAVE DROPPED INTO THE LOW TO MID 30S AND NOT MUCH ADDITIONAL COOLING IS EXPECTED. ANY REMAINING PRECIPITATION THIS MORNING IS EXPECTED TO BE RAIN OR A RAIN SLEET MIX. NO ACCUMULATIONS ARE EXPECTED. GAZ005>009-013>016-141430- /O.CAN.KFFC.WW.Y.0003.000000T0000Z-120214T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 828 AM EST TUE FEB 14 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY FOR NORTHEAST GEORGIA. ANY CHANCE OF ACCUMULATION HAS DIMINISHED. ANY REMAINING PRECIPITATION THIS MORNING SHOULD BE IN THE FORM OF LIGHT RAIN...OR POSSIBLY A LIGHT RAIN SLEET MIX IN THE HIGHER ELEVATIONS. CHANCES OF ANY PRECIPITATION WILL DECREASE THROUGH THE MORNING AND INTO THE AFTERNOON HOURS. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this winter weather advisory went out at Feb 13, 4:37 AM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 13, 4:37 AM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 AM EST MON FEB 13 2012 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... HIGH PRESSURE OVER THE SOUTHEAST MOVING EASTWARD TODAY AS SHORT WAVE IMPULSE MOVES INTO THE OHIO VALLEY OVERNIGHT. COLD AIR IN PLACE FOR PAST COUPLE OF DAYS SHOULD GIVE A WINTER MIX OF PRECIPITATION TO MUCH OF NORTH GEORGIA LATE TONIGHT AND INTO TUESDAY MORNING. LOOKS LIKE TEMPERATURES TONIGHT SHOULD BE AT OR NEAR FREEZING FOR MOST OF NORTH GEORGIA. COMPLICATING MATTERS IS THE WARM ADVECTION THAT TAKES PLACE DURING THE NIGHT...AND THE LOW DEWPOINTS. USING YOUNKIN CHARTS AND FORECAST SOUNDINGS THE PRECIP SHOULD START MOSTLY AS SNOW AND SLEET EXTREME NORTH BECOMING MIXED WITH FREEZING RAIN MAINLY MOUNTAINS. A MIXTURE OF RAIN AND SLEET ELSEWHERE. EXPECTING ALL RAIN BY NOON WEDNESDAY. EXPECTED AMOUNTS OF 1.00 TO 1.50 INCHES OF SNOW IN THE MOUNTAINS AND LESS THAN AN INCH OVER THE NORTHWEST. HAVE STAYED CLOSE TO COLDER MAV TONIGHT BUT OTHERWISE A COMPROMISE BETWEEN MAV/MET. A WINTER WEATHER ADVISORY WILL BE ISSUED FOR THE NORTHERN ZONES. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... STILL A SERIES OF SHORT WAVES FOR THE LONG TERM. A BRIEF BREAK WEDNESDAY THEN NEXT SYSTEM AFFECTS OUR CWA WEDNESDAY NIGHT AND THURSDAY. HAVE NO CONVECTION MENTIONED FOR THURSDAY AT THIS TIME ALTHOUGH LIFTED INDEX DOES GO SLIGHTLY NEGATIVE...BUT CAPE IS VERY LOW. A SOUTHERN STREAM IMPULSE WITH A FRONTAL BOUNDARY ALONG THE GULF MAY SPREAD RAIN INTO THE CENTRAL ZONES FOR THE WEEKEND. QUESTION AT THIS TIME IS HOW FAR NORTH THE RAIN WOULD COME INTO THE CWA. && .FIRE WEATHER... HAVE CONTINUED THE FIRE DANGER STATEMENT FOR THIS AFTERNOON. CRITICAL HUMIDITY VALUES AND FUEL MOISTURE AROUND 8 PERCENT FOR MUCH OF CENTRAL AND PARTS OF NORTH GEORGIA ARE STILL EXPECTED. 41 AVIATION... 06Z UPDATE... MAJORITY OF TAF VALID PERIOD REMAINS VFR. UPSTREAM STORM SYSTEM...NOW LOCATED ACROSS TX...WILL BEGIN TO SPREAD HIGH CLOUDS INTO THE CWA EARLY MON...THEN THICKENING AND LOWERING TO 100-150 BKN-OVC BY MID-DAY...THEN TO NEAR 080 BY 00Z. PCPN SHOULD BEGIN TO SPREAD INTO THE ATL METRO TAF SITES AROUND 04Z-05Z...THEN CONTINUE THROUGH REMAINDER OF TAF VALID PERIOD. CIGS/VSBYS VFR AT ONSET OF PCPN OWING TO VERY DRY SFC AIR MASS...BUT LOWERING TO MVFR NEAR 12Z TUE. VSBYS MVFR AT WORST NEAR 12Z TUE. MAIN CONCERN WILL BE THREAT FOR -SN...AS ATMOSPHERIC PROFILES SUPPORT -SN AT ONSET CHANGING TO -RA BY 12Z. FOR NOW...HAVE NOT TRIED TO DELINEATE THE TRANSITION PERIOD AND JUST ADVERTISED AS -SNRA AT ONSET CHANGING TO -RASN TOWARD 12Z. WINDS CHAOTIC AS ARCTIC SFC HIGH APPROACHES AREA FROM THE WEST THIS MORNING...THEN DRIFTS ACROSS THE CWA TODAY. INITIAL NW WINDS BECOME LIGHT AND HIGHLY VARIABLE THROUGH THE MORNING HOURS. EACH MODEL ADVERTISING DIFFERENT WIND DIR IN THE 12Z-18Z PERIOD BEFORE SFC HIGH SHIFTS FAR ENOUGH EAST FOR A BETTER ESTABLISHED SSW FLOW...BACKING TO SSE TOWARD 06Z AS WEATHER SYSTEM APPROACHES FROM THE WEST. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ON CIG AND VSBY THROUGH TAF VALID PERIOD. MEDIUM CONFIDENCE ON PCPN TYPE AND TRANSITION FROM -SN TO -RA IN THE 1406Z TO 1412Z TIME FRAME. MEDIUM CONFIDENCE ON WIND DIR. HIGH CONFIDENCE IN WIND SPEED MOSTLY LESS THAN 5KTS. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 34 48 34 / 0 40 60 5 ATLANTA 50 36 48 38 / 5 70 60 5 BLAIRSVILLE 47 30 44 31 / 5 70 60 5 CARTERSVILLE 50 33 48 32 / 10 70 60 5 COLUMBUS 54 35 56 42 / 5 70 70 5 GAINESVILLE 48 36 43 35 / 5 70 60 5 MACON 54 35 55 40 / 0 40 60 10 ROME 50 32 49 32 / 5 70 60 5 PEACHTREE CITY 51 34 50 32 / 5 70 60 5 VIDALIA 56 36 59 50 / 5 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Feb 12, 2:36 PM EST, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EST SUN FEB 12 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 236 PM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO EARLY EVENING FOR CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE OVER THE SOUTHEAST WILL DOMINATE THROUGH TONIGHT ...GIVING NORTH AND CENTRAL GEORGI DRY WEATHER. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO SEVERAL HOURS OF HUMIDITY LESS THAN 25 PERCENT...AND LOW FUEL MOISTURE. .DISCUSSION... VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. HUMIDITY WILL FALL BELOW 25 PERCENT. WINDS WILL RANGE FROM 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A STORM SYSTEM WILL MOVE INTO THE STATE LATE MONDAY NIGHT BRINGING A WINTER MIX OF PRECIPITATION TO THE AREA. EXTREME NORTH GEORGIA SHOULD SEE MOSTLY SNOW WITH AREAS ALONG AND SOUTH OF INTERSTATE 85 EAST OF ATLANTA TO INTERSTATE 20 WEST OF ATLANTA SEEING A RAIN SNOW MIX. AREAS SOUTH OF COLUMBUS AND MACON WILL SEE ALL RAIN. THIS SYSTEM WILL CONTINUE TO BRING PRECIPITATION TO NORTH AND CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. FOR MORE INFORMATION SEE THE SPECIAL WEATHER STATEMENT. OTHER THAN THIS...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 13, 4:41 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 441 AM EST MON FEB 13 2012 GAZ022>025-027-031>039-042>062-066>076-078>086-089>098-102>113- 132145- FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 441 AM EST MON FEB 13 2012 ...FIRE DANGER STATEMENT... ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON FOR CENTRAL AND PARTS OF NORTH GEORGIA DUE TO LOW RELATIVE HUMIDITIES... RELATIVE HUMIDITIES OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4 OR MORE HOURS THIS AFTERNOON. WINDS WILL BE SOUTH TO SOUTHWEST AT 5 TO 10 MPH. WITH DRY FUELS...HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
Nearby
Winter Weather Advisories in Georgia, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.